The majority of the chemotherapy agents in use today cause various infusion reactions, from mild flushing to life-threatening events. The frequency of the reported hypersensitivity reactions induced by cetuximab varies between 3% and 22%. It is recommended in the literature to stop the infusion and replace cetuximab with panitumumab in case of hypersensitivity reactions observed during the treatment of colon cancer. Tumor lysis syndrome (TLS) may occur in colorectal cancers with heavy tumor load. Tumor lysis syndrome may be life-threatening. In our patient with widespread bone and liver metastases, treatment continued with cetuximab as a combination therapy with irinotecan in spite of the hypersensitivity and TLS led to a complete treatment response. The complete response observed after 3 months through continued therapy in our patient may present an example supporting treatment with cetuximab in spite of severe reactions.